| Model Number |
TRM-240 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iii, and exchange from textured to smooth.
Event or Problem Description
Healthcare professional reported right side rupture, capsular contracture baker grade iii, and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: underweight, red particles in the shell and opening on posterior.A visual and microscopic analysis was performed which identified: sharp opening on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Base on the device analysis the final assessment is: sharp opening on posterior assessed as an unidentified (tear) opening.
Event or Problem Description